# SDR CALA2010111700581

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 33,903 hours, 18,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061141
- Part serial: 3566
- Condition: Slow
- Location: Cockpit
- Part time: 33,901 hours, 18,033 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FOR SDR PURPOSES ONLY.  FLAPS SELECTED TO 15 NORMAL, WHEN SELECTED TO 30 RT FLAP REMAINED AT 15 AND LEFT TRAVELED BETWEEN 15-25.  FOUND RT T/E FLAP NEEDLE SLOW TO MOVE BETWEEN 25-30.  REPLACEDD T/E FLAP POS IND & TESTED PER AMM 27-58-00-404-004 ALL IND'S NORMAL PERFORMEDD FLAP ASYMMETRY SYS TEST AMM 27-51-00-715-075, SYS OPS NORMAL.  A/C OK FOR SERVICE.  INSP'D T/E FLAPS AND OPERATION, NO DISCREPANCIES FOUND.
